# SDR SWAA2018041021041

- Difficulty date: April 4, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 38,884 hours, 20,045 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Dislodged
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE INADVERTENTLY FELL OUT OF COMPARTMENT.  SECURED THE SLIDE IAW MT.
